# SDR A8ZR20200207001

- Difficulty date: January 14, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 57,294 hours, 68,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Eroded
- Location: Cargo Door
- Part time: 57,294 hours, 68,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKINAT FS 639 TO HAVE EROSION DAMAGE IN 2 LOCATIONS. AFTER DAMAGE REMOVAL THE FWD DAMAGE MEASURES .8"L X .140"W, AND THE AFT DAMAGE MEASURES 2.1"L X .308"W. THE 2 DAMAGE LOCATIONS ARE SEPARATED BY 2.058".THE DAMAGED AREAS HAVE THE DAMAGE REMOVED AND NDT VERIFYING NO CRACKS OR FURTHER DAMAGE EXIST. THE REPAIR BEING ACCOMPLISHED IS STRUCTURALLY AND FUNCTIONALLY ACCEPTABLE REF STS EA 72-2020-017 REV A.
